# SDR SWAA2025100112130

- Difficulty date: September 6, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 64,017 hours, 41,316 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRAKE PANEL FLOOR STRUCTURE LOCATED BETWEEN BS540 AND BL0 TO LBL24.75 AT PASSENGER CABIN 2025-549876<[01] REPLACED BRAKE PANEL FLOOR STRUCTURE LOCATED BETWEEN BS540 AND BL0 TO LBL24.75 AT PASSENGER CABIN IAW. B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A0060; SHEET: 36 AND REV:A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED BRAKE PANEL FLOOR STRUCTURE LOCATED BETWEEN BS540 AND BL0 TO LBL24.75 AT PASSENGER CABIN IAW. B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A0060; SHEET: 36 AND REV:A. SEE INDIVIDUAL SIGN OFF BELOW. AS RII;[03] CORRECTED STEP 2  REPLACED BRAKE PANEL FLOOR STRUCTURE LOCATED BETWEEN BS540 AND BL0 TO LBL24.75 AT PASSENGER CABIN IAW. B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A0060; SHEET: 36 AND REV:A. SEE INDIVIDUAL SIGN OFF BELOW
